# SDR DALA2020090983017

- Difficulty date: September 5, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 66,917 hours, 30,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252, MAIN DOOR GUST LOCK WILL NOT ENGAGE.  CORRECTIVE ACTION: CLEANED AND EXERCISED GUST LOCK MECHANISM.  OPS CHK GOOD.
